Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Toddler with red spot on cheek, after nebulisation. Used Duollin. Anything concerned?

Hi, My 1yr and 4 month old daughter is having red spots on her cheeks after taking nebulisation, She has been having chest congestion for the past 1 month. We were giving her Relent cough syrup and I had noticed the same reaction to it as well. We stopped giving her that and since the congestion has worsened we were giving nebulisation. We used Duollin 1.5 ml. Please let me know if I need to be concerned and take her to her doctor.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
More than the red spot on her cheek,U shld be worried about her chest congestion...I think she is suffering from allergic rhinitis and eczema n not allergy to the its better to take her to a doctor n get consulted especially if U have any family history of allergies
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor